# SDR 99ZZZM612

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Failed
- Location: Frame 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR OUTBOARD SUPPORT ANGLE HAS 2 POPPED RIVETS AT FRAME 26 (RIGHT SIDE AFT OF FRAME).  REPLACED RIVETS.  (M)
